# SDR UALA2013041002413

- Difficulty date: April 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 73,083 hours, 12,997 cycles
- Engine: Pwa PW4077
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W84601001
- Condition: Shorted
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE * FUEL SPAR VALVE R *. CIRCUIT BREAKER POP, WILL NOT RESET.  MAINT MESSAGE 28-14002. CONNECTOR REMOVED FROM RIGHT ENG SPAR VALVE, CB STILL POPS.  REPLACED RELAY K28222, CB STILL POPS.  SET RT ENG CUT OFF SWITCH TO RUN, CB STAYS IN REF SSM 28- 22-25.  CB IS TAGGED AT A19 ON THE OVERHEAD PANEL.  RECONNECTED SPAR VALVE AND CLOSED PANEL OUTBOARD OF MAIN RT GEAR FOR TRANSFER OF AC TO HANGER.  SUSPECT WIRING IN RT PY (PA (PARTIAL) CONT OF AMIS ITEM 0832018 FOUND WIRE W8460-1001 SHORTED TO SHIELD ABOVE AFT END OF PYLON IN REAR WING SPAR AREA.  REMOVED BAD SPLICE AND REPLACED 3FT OF WIRE.  REF SWPM 20 10 13 SEE PG 1 TABLE 1 PARA 2.U. AND REF SWPM 20 30 12.
